# SDR R61A2021012700111

- Difficulty date: January 13, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 43,714 hours, 27,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060257001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION FOUND ON REAR FUSELAGE FLOOR SUPPORT STRUCTURE GUSSET PLATE AT FR 90, RT SIDE.  ON REAR FUSELAGE FLOOR SUPPORT STRUCTURE GUSSET PLATE FR 90 RT SIDE REPLACED WITH NEW, IAW SRM 57-41-02.  A/C REMAINS IN CHECK.
